Publication
Title
The evolutionary ecology of dominance-recessivity
Author
Language
English
Source (journal)
Journal of theoretical biology. - London
Publication
London : 1999
ISSN
0022-5193
Volume/pages
198(1999), p. 519-532
ISI
000081222700004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.07.2017
To cite this reference